New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GoingMad?
New Member


Date Joined Sep 2006
Total Posts : 10
   Posted 12/10/2006 8:08 AM (GMT -7)   
Hey,
Just wanted to know if anyone has days where they feel like they cant think straight and they feel so out of it. It usually happens towards the evenings for me but for the last 3 days I feel astho i'm always confused which deep down I know im not but I always have this odd, horrible feeling like I cant think right, i'm so fed up :( I always feel agitated and cant just cuddle up with my b/f cuz I feel so 'out of it' and I worry about it, thinking it's something serious. I have reacently ran out of Propananol tablets (beta blockers) about a week ago after being on them for about 2 months and havet been able to get anymore yet and I wonder if it has anything to do with coming off them suddenly. Anyone who can help with this??
Thanks.
x

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/10/2006 8:49 AM (GMT -7)   
I am not sure about the meds but it could be possible
You will get posts from others on theses meds prooly later today or tomorrow as wknds tend to be a bit slower
I feel detached quite often but for me it is my A/P
Hoping you feel better
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


Kchicka
Regular Member


Date Joined Jul 2006
Total Posts : 80
   Posted 12/10/2006 11:20 AM (GMT -7)   
Yes I feel like this often. Myne is because of my anxiety/panic though too. Let us know how your doing

Kay-

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/10/2006 1:32 PM (GMT -7)   
Hi and Welcome to HealingWell. A couple of suggestions.

1) CALL your doctor immediately and tell him what is happening. Don't wait for an appointment. Med withdrawls can be responsible.

2) Have your psyche do an ADD/ADHD evaluation on you.

It sounds like good old fashioned anxiety. Do a google search on derealization/depersonalization -- which often accompanies anxiety.

Hope you feel better soon.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 12/10/2006 10:52 PM (GMT -7)   
I was on propanolol, and it sounds like your BP could be the cause, along with the anxiety of course. Prop. made my BP too low and I passed out all the time. Do you take it for BP? Because if so, you should DEF get it filled ASAP or call your doc for samples intill you can get them filled. Sometimes your pharmacy will let you purchase just half of the script or something is money is the issue. coming off of a BP med. suddenly can be bad for you. call your doctor.
Don't Dx. yourself with add/adha and all that just yet. Take it a step at a time. You probably just need to get your body chems. balanced and hey, you do have anxiety too. not a good combo.


Best to you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:26 PM (GMT -7)
There are a total of 2,734,214 posts in 301,195 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
368 Guest(s), 11 Registered Member(s) are currently online.  Details
3HumpedCamel, Chanymom, dismissed, Mpac1, BillyBob@388, biker90, ChickenArise, catti, JackH, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer